# SDR SWAA2025111133143

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 69,552 hours, 41,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT INOPERATIVE AT RIGHT SIDE EMERGENCY EXIT.   REPLACED THE LAMP IN THE RT SIDE OVERWING EMERGENCY LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-01.
